Limit on B(s)0 oscillation using a jet charge method

Buskulic, D. and Finch, Alexander (1995) Limit on B(s)0 oscillation using a jet charge method. Physics Letters B, 356 (2-3). pp. 409-422. ISSN 0370-2693

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
64071
Deposited By:
Deposited On:
09 May 2013 13:37
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:27